Alert archive / Oklahoma / Freeze Warnings in 2016

Freeze Warning 5, NWS Tulsa, OK

March 27, 201621 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this freeze warning at Mar 27, 2016, 3:58 AM CDT for 21 counties in Oklahoma; 4 counties in Arkansas. It took effect at Mar 28, 2016, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 27, 2016, 3:58 AM CDT (08:58 UTC)
In effect from
Mar 28, 2016, 12:00 AM CDT
Expired
Mar 28, 2016, 9:00 AM CDT
In force
9 hr
Issued by
NWS Tulsa, OK
All 25 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1942 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

646 
WWUS74 KTSA 270858
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
358 AM CDT SUN MAR 27 2016

ARZ001-002-010-011-019-020-029-OKZ049-054>076-272130-
/O.NEW.KTSA.FZ.W.0005.160328T0500Z-160328T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-
ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-
ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
358 AM CDT SUN MAR 27 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY. 

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... 
  MADISON...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN 
  OKLAHOMA...PUSHMATAHA...OSAGE...WASHINGTON...NOWATA...CRAIG... 
  OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... 
  OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... 
  MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...AND LE 
  FLORE COUNTIES. 

* TEMPERATURE...OVERNIGHT LOW TEMPERATURES WILL FALL INTO THE
  LOWER 30S IN MOST PLACES...WITH MID TO UPPER 20S IN SOME OF THE
  COLDER VALLEYS.

* IMPACTS...TENDER VEGETATION MAY BE HARMED BY SUB FREEZING
  TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

&&

$$
3 follow-up statements
478 
WWUS74 KTSA 271950
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
250 PM CDT SUN MAR 27 2016

...FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS MUCH OF E OK AND
NW AR...

.HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT IN THE WAKE OF
A COLD FRONT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES
TO FALL TO FREEZING OR BELOW ACROSS MUCH OF THE AREA TONIGHT. THE
GROWING SEASON IS ALREADY WELL UNDERWAY GIVEN THE WARM
WINTER...THUS ACTION WILL BE NEEDED TO PROTECT SENSITIVE
VEGETATION.

ARZ001-002-010-011-019-020-029-OKZ049-054>076-281000-
/O.CON.KTSA.FZ.W.0005.160328T0500Z-160328T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-
ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-
ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
250 PM CDT SUN MAR 27 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT MONDAY...

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... 
  MADISON...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN 
  OKLAHOMA...PUSHMATAHA...OSAGE...WASHINGTON...NOWATA...CRAIG... 
  OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... 
  OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... 
  MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...AND LE 
  FLORE COUNTIES. 

* TEMPERATURE...OVERNIGHT LOW TEMPERATURES WILL FALL INTO THE 
  LOWER 30S IN MOST PLACES...WITH MID TO UPPER 20S IN SOME OF 
  THE COLDER VALLEYS. 

* IMPACTS...THE NEAR OR SUB FREEZING CONDITIONS WILL KILL PLANTS
  AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

&&

$$

OKZ053-281000-
/O.NEW.KTSA.FR.Y.0001.160328T0500Z-160328T1400Z/
CHOCTAW-
INCLUDING THE CITY OF...HUGO
250 PM CDT SUN MAR 27 2016

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY. 

* AFFECTED AREA...IN OKLAHOMA...CHOCTAW COUNTY.

* TEMPERATURE...OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL
  DOWN INTO THE MID 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNPROTECTED FROM THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

&&

$$

LACY
661 
WWUS74 KTSA 280843
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
343 AM CDT MON MAR 28 2016

ARZ001-002-010-011-019-020-029-OKZ049-054>076-281400-
/O.CON.KTSA.FZ.W.0005.000000T0000Z-160328T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-
ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-
ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
343 AM CDT MON MAR 28 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... 
  MADISON...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN 
  OKLAHOMA...PUSHMATAHA...OSAGE...WASHINGTON...NOWATA...CRAIG... 
  OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... 
  OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... 
  MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...AND LE 
  FLORE COUNTIES. 

* TEMPERATURE...EARLY MORNING TEMPERATURES WILL FALL INTO THE 
  LOWER 30S IN MOST PLACES...WITH MID TO UPPER 20S IN SOME OF 
  THE COLDER VALLEYS. 

* IMPACTS...THE NEAR OR SUB FREEZING CONDITIONS WILL KILL PLANTS 
  AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

&&

$$

OKZ053-281400-
/O.CON.KTSA.FR.Y.0001.000000T0000Z-160328T1400Z/
CHOCTAW-
INCLUDING THE CITY OF...HUGO
343 AM CDT MON MAR 28 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* AFFECTED AREA...IN OKLAHOMA...CHOCTAW COUNTY.

* TEMPERATURE...EARLY MORNING TEMPERATURES ARE EXPECTED TO FALL 
  INTO THE MID 30S. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED FROM THE COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

&&

$$
283 
WWUS74 KTSA 281358
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
858 AM CDT MON MAR 28 2016


ARZ001-002-010-011-019-020-029-OKZ049-054>076-281500-
/O.EXP.KTSA.FZ.W.0005.000000T0000Z-160328T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-
ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-
ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
858 AM CDT MON MAR 28 2016

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES HAVE WARMED AND WILL CONTINUE TO WARM ABOVE FREEZING
THIS MORNING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

$$

OKZ053-281500-
/O.EXP.KTSA.FR.Y.0001.000000T0000Z-160328T1400Z/
CHOCTAW-
INCLUDING THE CITY OF...HUGO
858 AM CDT MON MAR 28 2016

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES HAVE AND WILL CONTINUE TO WARM ABOVE FREEZING THIS
MORNING.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Mar 27, 3:53 AM CDT, 5 minutes earlier.

Area forecast discussion, Mar 27, 3:53 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
353 AM CDT SUN MAR 27 2016

.DISCUSSION...
Showers and isolated thunderstorms will move across the area early
this morning, with most of the rain after sunrise being confined
to northeast Oklahoma and far northwest Arkansas. Will keep all
precipitation liquid, although the HRRR says it will be a close
call in the northwest corner of the forecast area. Skies will
clear rapidly this afternoon allowing temperatures to warm into
the 50s.

A cold night is on tap tonight as surface high pressure resides
over the area, and most places will droip to near or below
freezing. Thus, will issue a freeze warning for all but far
southeast Oklahoma from midnight until 9 am Monday.

Increasing southerly winds will result in warmer temperatures
Monday through Wednesday. The next storm system will bring
scattered to numerous showers and thunderstorms late Tuesday night
into Wednesday night, with southeast parts of the forecast area
seeing the greatest coverage and amounts of rainfall.

Dry weather with seasonable temperatures will then prevail late
this week into the weekend. The models have backed off on the
southwest progression of a cold arctic airmass late next weekend
and will await later data to see if this trend continues.

Stayed close to guidance temperatures the next couple days.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   56  32  69  47 /  70   0   0   0
FSM   58  33  69  44 /  30   0   0   0
MLC   58  31  69  48 /  30   0   0   0
BVO   55  26  68  41 /  80   0   0   0
FYV   51  26  66  38 /  40   0   0   0
BYV   52  29  66  41 /  40   0   0   0
MKO   56  31  68  46 /  50   0   0   0
MIO   51  29  67  44 /  80   0   0   0
F10   57  31  68  48 /  50   0   0   0
HHW   61  34  69  47 /  10   0   0   0

&&

.TSA Watches/Warnings/Advisories...
OK...Freeze Warning from midnight tonight to 9 AM CDT Monday for
     OKZ049-054>076.

AR...Freeze Warning from midnight tonight to 9 AM CDT Monday for
     ARZ001-002-010-011-019-020-029.

&&

SHORT TERM...23
LONG TERM....05

PLATE
Hazardous weather outlook, Mar 26, 4:54 PM CDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
454 PM CDT SAT MAR 26 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
454 PM CDT SAT MAR 26 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...AFTER MIDNIGHT.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO
PARTS OF EASTERN OKLAHOMA TONIGHT...AND INTO FAR NORTHWEST
ARKANSAS TOWARD MORNING AS A COLD FRONT AND UPPER LEVEL LOW
PRESSURE SYSTEM MOVE INTO THE REGION. ORGANIZED SEVERE WEATHER IS
NOT ANTICIPATED.

AHEAD OF THE APPROACHING FRONTAL BOUNDARY...BREEZY SOUTH TO
SOUTHEASTERLY WINDS...WARM TEMPERATURES AND LOW HUMIDITY WILL
HELP TO CREATE LOCALIZED AREAS OF LIMITED FIRE WEATHER DANGER
INTO EARLY EVENING ACROSS PARTS OF EASTERN OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
RAIN AND ISOLATED THUNDERSTORM CHANCES WILL REMAIN POSSIBLE SUNDAY
MORNING BEFORE THE UPPER LEVEL LOW PRESSURE SYSTEM EXITS THE
REGION SUNDAY AFTERNOON. BEHIND THE DEPARTING SYSTEM...SOUTHERLY
WINDS AND WARMER TEMPERATURES RETURN MONDAY INTO WEDNESDAY AHEAD
OF THE NEXT COLD FRONT APPROACHING THE PLAINS. THESE CONDITIONS
WILL ALLOW FOR FIRE WEATHER DANGERS TO INCREASE...ESPECIALLY
TUESDAY WHEN WIND GUSTS OF 20 TO AROUND 30 MPH ARE FORECAST.
THUNDERSTORM CHANCES RETURN TO THE REGION WEDNESDAY INTO THURSDAY
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS THE COLD FRONT
IS FORECAST TO PUSH THROUGH THE REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 2:50 PM CDTFrost AdvisoryTSAChoctaw18 hr

Nearby

Freeze Warnings in Oklahoma, 2016Freeze Warnings in Arkansas, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.